# SDR AALA2018060419005

- Difficulty date: May 31, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 16,435 hours, 1,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGN INOPERABLE AT ROW 5.  REPLACED THE LAMPS IAW AMM 33-24-00.
